MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY

ROCHE DIAGNOSTICS ELECSYS BRAHMS PCT; PROCALCITONIN ASSAY
Catalog Number 08828679190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable elecsys brahms pct (procalcitonin) results for one patient sample tested on two cobas e 801 analytical unit analyzers.The procalcitonin results are inconsistent with the patient's clinical status, other test results, and the patient's background.Prior to undergoing dialysis, a sample was collected from the patient and tested on the customer's e801 analyzer, resulting in a procalcitonin value of > 100 ng/ml.This sample had a crp value of 3.23 mg/dl and a white blood cell count of 6602/ul, so there were no signs of infection in the patient.The doctor questioned the procalcitonin value.The sample was diluted times 5 and repeated on the customer's e801 analyzer, resulting in a raw procalcitonin value of 16.2 ng/ml.The final value when accounting for the dilution factor is 81.0 ng/ml.The sample (b)(6) 2026.The repeat procalcitonin result was > 100 ng/ml.The sample was diluted 1:5 and repeated on this analyzer, resulting in a value of 79.5 ng/ml.
 
Additional Manufacturer Narrative
The serial number of the customer's e801 analyzer is (b)(6).The serial number of the (b)(6) analyzer used for investigation was requested, but not provided.The patient sample was requested for investigation.The investigation is ongoing.

Brand Name
ELECSYS BRAHMS PCT
Common Device Name
PROCALCITONIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24731819
Report Number1823260-2026-01165
Device Sequence Number9215055
Product Code PRI
UDI-Device Identifier07613336166642
UDI-Public07613336166642
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08828679190
Device Lot Number87572901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEFAZOLIN
Patient Age78 YR
Patient SexFemale